Discussions that mention verelan

High & Low Blood Pressure board


Ok, I had some 140/90 readings at the dr's office over about 8-10 months. When they went to 160/100 in Dec I went on hpb meds, Verelan PM and lisinopril.

I had been on Wellbutrin XL 300mg on and off for 2-3 yrs. I started tapering off Wellbutrin in December and was off it by mid-January. There is only a 3% chance that Wellbutrin causes high blood pressure, but I was ready to get off it anyway.

Well, beginning of Feb my bp is stabalized aroung 120/80 give or take a few. I stop Verelan PM mid-Feb and continue on with my lisinopril (20mg).

For the last two weeks my bp is 90-100/50-60 about 70% of the time. The rest of the time it is <120/<80.

I'm beginning to think the Wellbutrin XL was causing the high bp? What do you all think?

I gave my Dr. all my numbers last week and she said to stay on the lisinopirl and come in to see her in one month.

Ginny